On theta series vanishing at $\infty $ and related lattices

Volume 124 / 2006

Christine Bachoc, Riccardo Salvati Manni Acta Arithmetica 124 (2006), 59-71 MSC: 11H06, 11F11, 11F27. DOI: 10.4064/aa124-1-5


  • Christine BachocLaboratoire A2X
    Université Bordeaux I
    351, cours de la Libération
    33405 Talence, France
  • Riccardo Salvati ManniDipartimento di Matematica
    Università di Roma
    Piazzale Aldo Moro, 2
    I-00185 Roma, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image